Results 1 to 2 of 2
Xanax serious side effect,doctor's absent
  1. #1
    a1n1n1a1 is offline New Member
    Join Date
    Sep 2008
    Posts
    1

    Question Xanax serious side effect,doctor's absent

    a urologist prescribed me Xanax 0.5
    dose was to b taken before sleep,after 4 hours of sleep i always have tp wake up for prayer.usualyy i feel alright but when i took Xanax and i woke up after 4 hrs i felt dizziness,light headed
    and very less need 4 toilet

    btw after prayer i sleep for 4 more hours even after that i feel drowsiness

    i just saw here that i shudv consulted my doctor immediately but my doctor is out of country these days,if anyone can guide me plz help.only fear i have is that of my kidneys,bcz i need to go toilet but im unable to evacuate and after sometime i start having pain and burning senstation in my kidneys.im afraid that they dont get damaged

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by a1n1n1a1 View Post
    a urologist prescribed me Xanax 0.5
    dose was to b taken before sleep,after 4 hours of sleep i always have tp wake up for prayer.usualyy i feel alright but when i took Xanax and i woke up after 4 hrs i felt dizziness,light headed
    and very less need 4 toilet

    btw after prayer i sleep for 4 more hours even after that i feel drowsiness

    i just saw here that i shudv consulted my doctor immediately but my doctor is out of country these days,if anyone can guide me plz help.only fear i have is that of my kidneys,bcz i need to go toilet but im unable to evacuate and after sometime i start having pain and burning senstation in my kidneys.im afraid that they dont get damaged


    Taking one dose of xanax .5mg is not going to cause all of these symptoms. It could possibly leave you somewhat disoriented after only four hours sleep if you have no tolerance to it. Some of us react more to benzos like xanax than other people do. I could even see you still being drowsy after another four hours of sleep following your prayer time. But just beginning the xanax therapy especially with such a small dose is not going to cause problems with kidneys. I can't tell you what the problem is based on the limited information about yourself that you have provided. As far as the site info saying to contact the dr you have to understand that this is always what is recommended when something happens that we don't have an explanation for. Good luck and God bless.
    Last edited by Robert_325; 09-06-2008 at 02:25 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22